# SDR WX0A2025061632460

- Difficulty date: June 13, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N219NV
- Make and model: Airbus A320-214
- Aircraft serial: 1255
- Aircraft time: 55,290 hours, 34,602 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FA FLASHLIGHT WONT TURN ON / REMOVED AND REPLACED FA FLASHLIGHT BATTERY PER AMM 25-65-00 OPS CHECKS GOOD"
